# SDR AALA201909309013

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 22,080 hours, 9,119 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Terminal Block
- Condition: Burned
- Location: Taxi Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND THE NOSE GEAR TAXI LIGHT TERMINAL BLOCK HAS BURNT PINS AT TB40. MAINTENANCE REPLACED TERMINAL BLOCK TB40 IAW SWPM 20-83-01. REWIRED IAW WDM 33-45-11 AND OPS CHECK NOSE TAXI LIGHT IAW AMM 33-45-01. OPS CHECK FOUND NORMAL.
